Publication: On 3-manifolds having surface-bundles as branched coverings
No Thumbnail Available
Full text at PDC
Advisors (or tutors)
The main result of this paper is a new proof of a theorem which, as the author observes, is due to M. Sakuma [Math. Sem. Notes Kobe Univ. 9 (1981), no. 1, 159–180;]: For every closed, oriented, connected 3-manifold M3, there exists an Fg-bundle W3 over S1, where Fg is a closed, oriented and connected surface of genus g, such that W3 is a 2-fold branched cover of M3.